# SDR NACA2025040700001

- Difficulty date: April 7, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT RT WING UPPER SKIN UPPER SURFACE WS.252, FRONT SPAR.  WS.261 , FRONT SPAR .  CORROSION FOUND AT RT WING UPPER SKIN UPPER SURFACE WS.266 , SKIN FWD EDGE.  CORROSION FOUND AT RT WING UPPER SKIN UPPER SURFACE WS.268, SKIN FWD EDGE.  CORROSION FOUND AT RT WING UPPER SKIN UPPER SURFACE WS.533 BETWEEN STR-10~ STR-11.  CORROSION FOUND AT RT WING UPPER SKIN UPPER SURFACE WS.554 , SKIN TRAILING EDGE.  PERFORMED REPAIR AS PER EO NO 737-57-0052 CAT B REPAIR.
